# SDR SWAA2022121372123

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOOR CUT OUT SUB THRESHOLD WEB, BS 440 - 480,  RBL 28 - 30,  WL 156.  REMOVED CORROSION AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-30-15-1A-1, ALLOWABLE DAMAGE 1, FIGURE 103, DETAIL D.  LOCATED AND DRILLED A NEW THRESHOLD WEB BS 440 - 495, RBL 28, WL 156 IAW SRM 51-40-05 AND DWG 143A8122, REV.
